# SDR SIMA20160919001

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 44,088 hours, 36,645 cycles
- Engine: Allsn AE3007A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START HUNG AT 32 PERCENT N2.  ABORTED AND MOTORED THEN HAD STRONG ODOR OF FUEL IN COCKPIT & CABIN DECLARED EMERGENCY RETURNED TO GATE.  REMOVED AND REPLACED THE NR 2 ENGINE IGNITION EXCITER B  IAW MM 74-13-10. OPS CHECKED GOOD.
